# SDR AWXA200500015

- Difficulty date: December 7, 2004
- Submitted: January 6, 2005
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 55,368 hours, 39,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546431280
- Condition: Debonded
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A DISBOND AREA WAS FOUND ON UPPER SURFACE OF RT OUTBOARD FORE FLAP AFT OF A REPAIR AT INBOARD END BETWEEN WBL 212.5 LT AND WBL 217.5 LT.  MAINTENANCE REMOVED DAMAGE ON UPPER SURFACE OF RT OUTBOARD FORE FLAP; FABRICATED A FILLER AND DOUBLER; BONDED REPAIR PARTS TO FLAP IAW B737-300 SRM 51-70-10 FIG 31.
